# SDR USAASB00080

- Difficulty date: March 23, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 6570947288
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHL - FLT993 - UPON PREPARATION FOR LANDING FINAL AT PHL, THE FLAPS WOULD NOT EXTEND OR RETRACT PAST 10 DEGREES.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE MIDFLAP TORQUE SHAFT CLEARANCE DOOR FOR THT RIGHT WING INBOARD FLAP HAD FAILED.  REMOVED AND REPLACED RIGHT WING INBOARD FOREFLAP, MIDFLAP AND AFT FLAP ASSEMBLIES.  ALSO, REMOVED AND REPLACED NR 5 AND NR 6 TRAILING EDGE FLAP JACKSCREWS AND NR 5 FLAP TRANSMISSION.  THE MIDFLAP TORQUE SHAFT CLEARANCE DOOR WAS PLACED ON CDL 57-53-1 AND IS PROGRAMMED FOR REPLACEMENT.  FLAP OPERATIONAL CHECK GOOD.  (M)
